# SDR SPAA202508080003

- Difficulty date: August 8, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N708
- Make and model: Boeing 737528
- Aircraft serial: 27424
- Aircraft time: 36,419 hours, 29,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 182735
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLIGHT,  REPORTED FWD RH&KH OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE. REPLACED EXIT BATTERY PACK IAW AMM 33-51-51, OPS CHECK GOOD.
